# SDR AALA201904309022

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 25,725 hours, 2,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 102383
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND EMERGENCY EXIT SIGNS AT L5 DOOR SHUT OFF WITHIN 2 MIN. REPLACED BATTERY PACK IAW AMM 33-29-12. OPS CHECKS OK.
